Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 65, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 24, 2013, 7:23 PM MDT for Chase County, Perkins County, Nebraska. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2013, 7:23 PM MDT (01:23 UTC)
- Expired
- May 24, 2013, 8:15 PM MDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chase County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 151 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 7:45 PM MDT | HAIL 1.5 | 8 Sse Grant, NE | IT HAILED FOR 5 MINUTES. |
| May 24, 8:02 PM MDT | HAIL 1 | 8 S Madrid, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:37 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1551 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
352
WUUS53 KLBF 250123
SVRLBF
NEC029-135-250215-
/O.NEW.KLBF.SV.W.0065.130525T0123Z-130525T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 PM MDT FRI MAY 24 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 815 PM MDT
* AT 718 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
GRANT...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR AND STORM SPOTTER INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MADRID...ELSIE AND GRAINTON.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 48 AND 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4057 10177 4085 10181 4092 10126 4071 10125
4069 10130 4070 10134 4068 10135
TIME...MOT...LOC 0123Z 258DEG 26KT 4072 10167
HAIL...1.00IN
WIND...60MPH
$$
ROBERG2 follow-up statements
014
WWUS53 KLBF 250139
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM MDT FRI MAY 24 2013
NEC029-135-250215-
/O.CON.KLBF.SV.W.0065.000000T0000Z-130525T0215Z/
CHASE NE-PERKINS NE-
739 PM MDT FRI MAY 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PERKINS AND NORTHEASTERN CHASE COUNTIES UNTIL 815 PM MDT...
AT 737 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF GRANT...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MADRID...ELSIE AND GRAINTON.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 48 AND 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4057 10177 4085 10181 4092 10126 4071 10125
4069 10129 4070 10134 4068 10135
TIME...MOT...LOC 0139Z 245DEG 15KT 4074 10162
HAIL...1.75IN
WIND...60MPH
$$
ROBERG284
WWUS53 KLBF 250206
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 PM MDT FRI MAY 24 2013
NEC029-135-250215-
/O.CON.KLBF.SV.W.0065.000000T0000Z-130525T0215Z/
CHASE NE-PERKINS NE-
806 PM MDT FRI MAY 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PERKINS AND NORTHEASTERN CHASE COUNTIES UNTIL 815 PM MDT...
AT 805 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
MADRID...AND MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
LOCATIONS IMPACTED INCLUDE...
ELSIE AND GRAINTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4062 10160 4088 10158 4092 10126 4071 10125
4070 10128 4070 10134 4068 10135
TIME...MOT...LOC 0207Z 258DEG 15KT 4075 10148
HAIL...1.75IN
WIND...<50MPH
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:42 PM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 24, 5:42 PM MDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 642 PM CDT FRI MAY 24 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 337 PM CDT FRI MAY 24 2013 MAIN CONCERN WITH FORECAST THIS AFTERNOON AND EVENING WILL BE WINDS OVER NORTH CENTRAL NEBRASKA AND SEVERE WEATHER OVER SOUTHWEST NEBRASKA. PRESSURE GRADIENT REMAINS TIGHT OVER NORTH CENTRAL NEBRASKA. STILL HITTING ADVISORY CRITERIA AT SEVERAL PLACES AND JUST UNDER AT SEVERAL OTHERS SO WILL CONTINUE NPW THROUGH 00Z. TONIGHT WARM FRONTAL BOUNDARY INTO SOUTHWEST NEBRASKA EARLY THIS AFTERNOON WITH SKIES CLEARING OVER WESTERN NEBRASKA. STILL DEEP MOISTURE VALENTINE TO NORTH PLATTE WITH CLOUDS STUBBORN TO BURN OFF. DEW POINTS IN THE MID TO UPPER 50S. EXPECT CONVECTION TO FIRE IN THE WARM SECTOR ALONG THE DRY LINE. AS THE ATMOSPHERE CONTINUES TO DESTABILIZE AND ABUNDANT MOISTURE IN PLACE. COOLER TEMPERATURES TONIGHT IN THE 50S. HIGHS ON SATURDAY HAVE PUSHED THE ENVELOPE WITH HIGHER GUIDANCE IN THE UPPER 70S NORTH CENTRAL TO AROUND 90 SOUTHWEST. SIMILAR PARAMETERS SATURDAY AFTERNOON WITH LOW OVER NORTHWEST KANSAS. WOULD AGAIN EXPECT LOW CLOUDS IN THE AM WITH A QUICKER BURN OFF AND DESTABILIZATION THROUGH THE AFTERNOON WITH THUNDERSTORMS ALONG THE DRY LINE THEN PROCEEDING NORTHEAST OVER NIGHT. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 337 PM CDT FRI MAY 24 2013 THE MAIN FORECAST CHALLENGE WILL BE THE POSSIBILITY FOR SEVERE WEATHER...SATURDAY NIGHT AND SUNDAY NIGHT. THE SOUTHWEST FLOW ALOFT WILL KEEP SURFACE LOW PRESSURE IN EASTERN COLORADO. WHILE WEAK DISTURBANCES WILL BE EMBEDDED IN THE SOUTHWEST FLOW OVER THE PLAINS...THE MAIN LIFTING MECHANISM FOR THUNDERSTORM ACTIVITY IN THE HIGH PLAINS LOOKS TO BE A WEAK FRONTAL BOUNDARY AND INSTABILITY BUILT UP BY DIURNAL HEATING. THUNDERSTORMS...SOME SEVERE...MAY BE ONGOING AT THE BEGINNING OF THE PERIOD ACROSS SOUTHWEST AND WESTERN NEBRASKA SATURDAY EVENING. THE PRESENCE OF A 45KT LLJ WILL HELP MAINTAIN THIS ACTIVITY OVERNIGHT AS IT VEERS OFF TO THE EAST. STEEP MID LEVEL LAPSE RATES...DIFFLUENT THICKNESS FIELDS AND AMPLE MOISTURE WILL HELP MAINTAIN THUNDERSTORMS...POSSIBLY INTO AN MCS. ATTENTION THEN TURNS TO SUNDAY...WHEN STRONG DIFFERENTIAL HEATING IN WESTERN NEBRASKA WITH DEWPOINTS IN THE LOW/MID 50S CREATE FAIRLY STRONG INSTABILITY...POSSIBLY IN EXCESS OF 3000 J/KG. A WARM FRONT IS GENERALLY FORECAST TO RUN NEAR I80...THEN WEST INTO THE CENTRAL PANHANDLE BY LATE AFTERNOON. PRIMARY THREATS AT THIS TIME LOOK TO BE LARGE HAIL AND DAMAGING WINDS. AGAIN...LLJ WILL STRENGTHEN AFTER DARK AND HELP MAINTAIN THE THUNDERSTORM ACTIVITY AS IT MOVES EAST. STORM CHANCES WILL CONTINUE MEMORIAL DAY AS WELL. LITTLE CHANGE IN OVERALL SYNOPTIC PATTERN. A WARM FRONT AGAIN EXPECTED TO BECOME POSITIONED ACROSS SOUTHERN NEBRASKA WITH HIGHS TO RANGE FROM UPPER 70S NORTH TO MID 80S SOUTH. THROUGH THE EXTENDED PERIOD TUESDAY THROUGH FRIDAY...THE HIGH PLAINS REMAINS IN A SOUTHWEST FLOW PATTERN THROUGH WEDNESDAY...THEN AS A LONG WAVE TROUGH EJECTS INTO THE NORTHERN PLAINS THURSDAY AND FRIDAY UPPER FLOW WILL TURN MORE ZONAL. RAIN CHANCES WILL EXIST THROUGH THE ENTIRE EXTENDED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 638 PM CDT FRI MAY 24 2013 TSTMS WILL BE SCATTERED ACROSS SOUTHWEST NEB THROUGH THE EVENING...POSSIBLE AFFECTING THE KLBF TAF SITE. STRATUS WILL ONCE AGAIN DEVELOP LATER...AFTER MIDNIGHT...AS GULF MOISTURE CONTINUES TO STREAM NORTH INTO THE AREA. MVRF AND LOCAL IFR CAN BE EXPECTED AS STRATUS DEVELOPS. SFC WINDS WILL BE SOUTH TO SOUTHEAST AT 10 TO 20 KTS. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ005>010-026>029- 038. && SHORT TERM...POWER LONG TERM...ROBERG AVIATION...TAYLOR
Hazardous weather outlook, May 24, 4:19 AM MDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 519 AM CDT FRI MAY 24 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-251030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 519 AM CDT FRI MAY 24 2013 /419 AM MDT FRI MAY 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE SOUTHEAST PANHANDLE AND SOUTHWEST NEBRASKA FRIDAY EVENING. LARGE HAIL IS THE PRIMARY THREAT AND DAMAGING WIND IS POSSIBLE. BECAUSE THE STORMS WILL BE FAIRLY SLOW-MOVING...HEAVY RAIN IS ALSO A THREAT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A FRONT AS IT LIFTS NORTHEASTWARD INTO THE HIGH PLAINS. AT THIS TIME...WE BELIEVE THAT STORMS WILL DEVELOP ON HIGHER TERRAIN IN NORTHEAST COLORADO AND MOVE NORTHEASTWARD ACROSS SOUTHWEST AND THEN CENTRAL NEBRASKA. THE GREATEST THREAT OF SEVERE WEATHER IS IN SOUTHWEST NEBRASKA INCLUDING WESTERN LINCOLN COUNTY AND MOST OF KEITH... PERKINS...CHASE...DEUEL AND SOUTHERN GARDEN COUNTIES. OTHER AREAS...SUCH AS CUSTER COUNTY COULD RECEIVE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY THROUGH MONDAY. RISKS WITH THE STORMS INCLUDE LARGE HAIL...DAMAGING WIND AND HEAVY RAIN. WATCH FUTURE FORECASTS FOR REFINEMENT IN LOCATION AND TIMING OF STORMS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER MAY BE NEEDED THIS EVENING AND AGAIN SATURDAY AND SUNDAY. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Local storm report, May 24, 7:00 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 2 NW KEYSTONE 41.24N 101.62W
05/24/2013 E1.75 INCH KEITH NE LAW ENFORCEMENT
&&
SNIVELYLocal storm report, May 24, 7:06 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 PM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL 4 NNW KINGSLEY DAM 41.27N 101.69W
05/24/2013 E1.75 INCH KEITH NE PUBLIC
&&
BROOKSSpecial weather statement, May 24, 7:10 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 110 AM GMT SAT MAY 25 2013 NEZ069-070-250215- CHASE NE-HAYES NE- 810 PM CDT FRI MAY 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAYES AND SOUTHEASTERN CHASE COUNTIES UNTIL 915 PM CDT/815 PM MDT/... AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF WAUNETA...OR 19 MILES SOUTHEAST OF IMPERIAL...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAYES CENTER... WAUNETA... HAMLET... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, May 24, 7:12 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 712 PM MDT FRI MAY 24 2013 NEZ058-069-250215- CHASE NE-PERKINS NE- 712 PM MDT FRI MAY 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERKINS AND NORTHEASTERN CHASE COUNTIES UNTIL 815 PM MDT... AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF GRANT...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GRANT... MADRID... ELSIE... GRAINTON... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 48 AND 68. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, May 24, 7:19 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 719 PM MDT FRI MAY 24 2013 NEZ059-250200- LINCOLN NE- 819 PM CDT FRI MAY 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN COUNTY UNTIL 900 PM CDT... AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF HERSHEY...OR 12 MILES SOUTHWEST OF NORTH PLATTE...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTH PLATTE... LAKE MALONEY STATE RECREATION AREA... BIRDWOOD... BECK... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 164 AND 181. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 66 AND 90. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 6. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BROOKS
Local storm report, May 24, 7:22 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL 8 S GRANT 40.73N 101.73W
05/24/2013 E1.00 INCH PERKINS NE LAW ENFORCEMENT
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:15 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 45 min |
| May 24, 7:01 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 44 min |
| May 24, 7:25 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 50 min |
| May 24, 7:29 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 46 min |
| May 24, 8:04 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 41 min |
| May 24, 8:15 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 45 min |
| May 24, 8:29 PM MDT | Tornado Warning | LBF | Chase, Hayes, Lincoln, Perkins | 46 min |
| May 24, 9:02 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
| May 24, 9:15 PM MDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 45 min |
| May 24, 9:42 PM MDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 63 min |
| May 24, 10:01 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 44 min |
| May 24, 10:07 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 38 min |
| May 24, 10:43 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 62 min |
| May 24, 11:37 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 53 min |
| May 24, 11:41 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 25, 12:08 AM MDT | Areal Flood Advisory | LBF | Custer | 6 hr |
| May 25, 2:26 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.